Subtracting a best rank-1 approximation from p × p × 2(p≥2) tensors
Article first published online: 7 APR 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Volume 19, Issue 3, pages 503–523, May 2012
How to Cite
Kong, X. and Jiang, Y.-L. (2012), Subtracting a best rank-1 approximation from p × p × 2(p≥2) tensors. Numer. Linear Algebra Appl., 19: 503–523. doi: 10.1002/nla.780
- Issue published online: 11 APR 2012
- Article first published online: 7 APR 2011
- Manuscript Accepted: 13 FEB 2011
- Manuscript Revised: 25 JAN 2011
- Manuscript Received: 26 APR 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!